So I was being treated for PPP after I had my little girl, and had taken Zoloft for six months, and it really affected my sleeping. So the doctor put me on trazadone about two months ago. I am getting a job that doesn't allow me to take either of those medications so I cycled off of both. Since then, I am CONSTANTLY dizzy and light headed. I thought at first it was the diet I was on, but I have discovered that it isn't. I had one person tell me that they are called the Zip Zaps (obviously not a medical term, lol), and that they can last up to six months or a year. Has anyone else had this problem, did anything help? I can't go back on my medications, but I cant keep feeling like this either, and help would be appreciated!
Asked by Anonymous at 9:46 PM on Apr. 9, 2009 in Health
Answer by tyfry7496 at 10:55 PM on Apr. 9, 2009
Answer by krisr169 at 8:59 AM on Apr. 11, 2009
Answer by Anonymous at 12:05 PM on Apr. 13, 2009
Check out some of the top posts today in Groups: